# SDR TSAA9833649

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY PACKS AT POSITION NR 5 AND NR 6 FLOOR PROXIMITY LIGHT ASSY DUE TO INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
